# SDR REXA2012060400814

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 22,186 hours, 19,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHT AT ROW 9 INOP.  REMOVED AND REPLACED CABIN EMERGENCY FLOOR LIGHT AT ROW 9 IAW AMM 33-51-01.  OPS CHECK GOOD.
